# SDR SWIA971701

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Condition: Failed
- Location: Vertical Stab
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERTICAL FIN AND RT O/B STAB DEICE BOOTS INOP IN CLIMB AND CONTINUING 7,000 TO 12,000 MSL UNABLE TO RESET TIMER 1 AND 2  WORKED OK ON GROUND  RETURNED TO SLC.  REMOVED AND REPLACED VERTICAL FIN BOOT IAW MM 301000 (S/N  MF92350) ON, (S/N M325040) OFF.  REMOVED AND REPLACED LT PRESSURE REGULATOR (S/N RF2239) ON, (S/N B2439) OFF.  INSTALLED 2 SERVICEABLE EJECTOR VALVES,  RT WING VALVE AND RT STAB VALVE IAW MM 300000.  EJECTOR VALVE (P/N 3D237606) (S/N 2253) ON, (S/N PA477).  RT STAB VALVE (S/N 256) (S/N 3453) OFF.
